# SDR AALA981155

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME AT STATION 1841 BETWEEN LONGER 43L AND 42L HAS CORROSION.  INSTALLED REPAIR AFTER CORROSION REMOVAL, PER SRM 53-30-00 PAGE 14.  (M)
